# SDR COMA2008111970002

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 15,469 hours, 11,142 cycles
- Engine: Ge CF348C1
- Engine time: 1,064 hours, 751 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATL-MKE THE LEFT ENGINE VIBRATION INDICATION REACHED 1.8 AMBER, REDUCED THRUST TO INDICATE GREEN.  CREW DIVERTED TO MKE AND LANDED WITHOUT INCIDENT.  REPLACED ALL FAN BLADES ON THE LEFT ENGINE.
